# SDR DALA2023040902735

- Difficulty date: April 8, 2023
- Submitted: April 9, 2023
- Operation: Air carrier
- Aircraft: N393DN
- Make and model: Airbus A321-211
- Aircraft serial: 9067
- Aircraft time: 11,170 hours, 4,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3093 LEFT WING #2 SLAT INBOARD TRAILING EDGE DAMAGE. CORRECTIVE ACTION: REPAIRED PER A321 SRM 57-43-21. (4115914)
